Let A be an algebra with involution ∗ over a field of characteristic zero. We prove that in case A satisfies a non-trivial ∗-identity, then A has the same ∗-identities as the Grassmann envelope of a finite dimensional superalgebra with superinvolution. As a consequence we give a positive answer to the Specht problem for algebras with involution, i.e., any T-ideal of identities of an algebra with involution is finitely generated as a T-ideal.

Aljadeff, E., Giambruno, A., Karasik, Y. (2017). Polynomial identities with involution, superinvolutions and the Grassmann envelope. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145(5), 1843-1857 [10.1090/proc/13546].

Polynomial identities with involution, superinvolutions and the Grassmann envelope

Giambruno, Antonino
;
2017-01-01

Abstract

Let A be an algebra with involution ∗ over a field of characteristic zero. We prove that in case A satisfies a non-trivial ∗-identity, then A has the same ∗-identities as the Grassmann envelope of a finite dimensional superalgebra with superinvolution. As a consequence we give a positive answer to the Specht problem for algebras with involution, i.e., any T-ideal of identities of an algebra with involution is finitely generated as a T-ideal.
2017
Aljadeff, E., Giambruno, A., Karasik, Y. (2017). Polynomial identities with involution, superinvolutions and the Grassmann envelope. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145(5), 1843-1857 [10.1090/proc/13546].
File in questo prodotto:
File Dimensione Formato  
aljadeff2016.pdf

Solo gestori archvio

Dimensione 238.38 kB
Formato Adobe PDF
238.38 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/336000
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 23
social impact